Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Prickly pain in eyelid. Have sarcoidosis, on azathioprine, hydrocloroquine, eye drops. Emergency ?

i am having prickly pain in my eyelid . I also have sarcoidosis and have been off my medication for about 6 days - forgot to go to the phamacy. The medication is azathioprine and hydrocloroquine. I am now administering prednisolone acetate opthamalic suspension eyedrops Should I see my eye doctor or wait to see if it subsides
Asked On : Sat, 4 Aug 2012
Answers:  2 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
I would suggest you to see your eye doctor. The fact you've been on Prednisolone acetate e/d along with azathioprine/ hydrochloroquine , you probably have uveitis already.
Answered: Thu, 22 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor